# SDR USAA051592

- Difficulty date: December 20, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 1128323
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB PANEL UNDER AFT CARGO DOOR SCUFF PLATE.  PART REPLACED WITH IDENTICAL PART REPLACED WEB IAW SRM 53-60-51, DEFECT SIZE: SHEETMETAL 3999 CORROSION ON WEB PANEL UNDER SCUFF PLATE TOP & BOTTOM 2 X 1 INCH.
